# SDR GTIA2022041436378

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 6,271 hours, 2,594 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: None
- Part number: 5319324
- Part serial: 3WCAE00654
- Condition: Fault Message
- Location: 4020km1
- Part time: 1,516 hours, 594 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO LEVEL OFF FL320 ENG#1 FADEC FAULT-REF L/P 2964498-2 FOR R&R OF ACC AIR VALVE IAW AMM 75-24-01. OPS AND LEAK CHECK GOOD.
